Examining Crossroads: Biblical Controversies Conference

Blue Point Conference 2018

Friday, March 23rd, 2018 – “So Great A Salvation”
7:00 – 7:15 – Introduction to Examining Crossroads (Pastor Michael Miano)
7:10 – 7:15 – Special Music by Mrs. Meredith Piniella
7:15 – 8:00 – Mr. Glenn Hill
8:00 – 8:20 – Herman & Nudix
8:20 – 8:35 – 15 minute break
8:35 – 9:15 – Pastor Michael Miano
Q & A

Saturday, March 24th, 2018 – “Complex Concepts”
11am – 11:15 – Good morning & Welcome/ explain “Complex Concepts”
11:15 – 12:00 – Adam Maarschalk
12:00 – 12:30 – Pastor Steve Schilling
12:30 – 12:45pm – 15 minute break
12:45 -1pm – Herman & Nudix
1pm – 1:45pm – Pastor Michael Miano
1:45 – 2:30 – Ancil McBarnett
2:30 – 3pm – Deacon Edward Silsbe
Q & A

7PM – 7:10 – Welcome & Announcements
7:10 – 7:15 – Special Music
7:15 – 7:30 – Herman & Nudix
7:30 – 8:15pm – Dr. Cindye Coates
8:15 – 8:30pm – 15 Minute break
8:30 – 9:00pm – Pastor Steve Schilling
Q & A

Sunday, March 25th – “Edify the Body”
Adult Sunday School – Discussion Group (9am-10am)
Special Music & Sermon (10:30 – 11:45am)
The Efficacy of the Church Roundtable (1:30 -3:30pm)

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s